TU Darmstadt / ULB / TUbiblio

Convergence of the expansion of the renormalization group flow equation

Papp, G. and Schaefer, B.-J. and Pirner, H.-J. and Wambach, J. (2000):
Convergence of the expansion of the renormalization group flow equation.
61, In: Physical review D, (9), pp. 096002. [Article]

Item Type: Article
Erschienen: 2000
Creators: Papp, G. and Schaefer, B.-J. and Pirner, H.-J. and Wambach, J.
Title: Convergence of the expansion of the renormalization group flow equation
Language: English
Journal or Publication Title: Physical review D
Volume: 61
Number: 9
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:01
License: [undefiniert]
Corresponding Links:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details